# SDR USAA2011101900011

- Difficulty date: October 16, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,469 hours, 16,681 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 4302
- Condition: Leaking
- Location: Cabin
- Part time: 5,133 hours, 2,531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A DIRTY SOCK ODOR AND SYMPTOMS OF NAUSEA AND DIZZINESS.  MAINTENANCE FOUND OIL LEAK ON OIL LUBE MODULE.  REMOVED AND REPLACED IAW MM 49-91-45.
